# SDR AALA202501139112

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5347108820200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON CROSSBEAM SECTION CONNECTION LOCATED AT FR 66 BETWEEN STR 22L AND 23L IN AFT GALLEY AREA. REPLACED CROSSBEAM SECTION CONNECTION PER SRM 51-42-11-801.
